# SDR MALA110003

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 6,361 hours, 4,121 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD GALLEY EMERGENCY FLOOR PATH LIGHTING STRIP, 2FT SECTION MISSING.  INSTALLED NEW FLOOR PATH LIGHTING STRIP 2FT SECTION PN PL88-900LH00, FILM PN PL88-930LH05, AND COVER PN PL88-910LH00 AMM 33-51-01.
